# SDR EVCA2019022700000

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N52AE
- Make and model: Bell 206L-1
- Aircraft serial: 45758
- Aircraft time: 23,126 hours, 47,143 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Post
- Part number: 206033110245
- Condition: Cracked
- Location: Zone 200
- Component: Tailboom, Bell
- Component part number: 206704727101RA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT OUR SW-RMO FOUND CENTER POST WEB CRACKED. AFT RIGHT SIDE APPROXIMATELY WL 67. THE DAMAGE PORTION OF THE WEB WILL BE REMOVED AND REPLACED WITH THE NEW WEB AND SPLICE DOUBLER. ALL MAINTENANCE ACCOMPLISHED WITH REFERENCE TO SRM CHAPTER 5-1-1 APPLICATION B.
